Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 253, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2025, 7:25 PM EDT for Oglethorpe County, Wilkes County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2025, 7:25 PM EDT (23:25 UTC)
- Expired
- Jun 7, 2025, 8:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Oglethorpe County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 115 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 18 days |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted.
458
WUUS52 KFFC 072325
SVRFFC
GAC221-317-080000-
/O.NEW.KFFC.SV.W.0253.250607T2325Z-250608T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
725 PM EDT Sat Jun 7 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Wilkes County in east central Georgia...
Northeastern Oglethorpe County in northeastern Georgia...
* Until 800 PM EDT.
* At 725 PM EDT, a severe thunderstorm was located over Jacksons
Crossroads, or 13 miles south of Elberton, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman,
Danburg, and Vesta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3386 8260 3381 8292 3404 8297 3403 8294
3402 8294 3401 8293 3401 8291 3398 8286
3398 8285 3399 8284 3397 8278 3399 8272
3399 8266 3398 8265 3387 8261 3387 8258
TIME...MOT...LOC 2325Z 274DEG 45KT 3391 8287
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
481
WWUS52 KFFC 072347
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Sat Jun 7 2025
GAC221-072356-
/O.CAN.KFFC.SV.W.0253.000000T0000Z-250608T0000Z/
Oglethorpe GA-
747 PM EDT Sat Jun 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OGLETHORPE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern and east central Georgia.
&&
LAT...LON 3383 8276 3397 8278 3399 8272 3399 8266
3398 8265 3387 8261 3387 8258 3386 8260
TIME...MOT...LOC 2346Z 274DEG 45KT 3389 8254
$$
GAC317-080000-
/O.CON.KFFC.SV.W.0253.000000T0000Z-250608T0000Z/
Wilkes GA-
747 PM EDT Sat Jun 7 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN WILKES COUNTY...
At 746 PM EDT, a severe thunderstorm was located near Hester's Ferry
Campground, or 15 miles northeast of Washington, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tignall, Delhi, Norman, and Danburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3383 8276 3397 8278 3399 8272 3399 8266
3398 8265 3387 8261 3387 8258 3386 8260
TIME...MOT...LOC 2346Z 274DEG 45KT 3389 8254
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$425
WWUS52 KFFC 072351
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
751 PM EDT Sat Jun 7 2025
GAC317-080001-
/O.EXP.KFFC.SV.W.0253.000000T0000Z-250608T0000Z/
Wilkes GA-
751 PM EDT Sat Jun 7 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILKES COUNTY
WILL EXPIRE AT 800 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern and east central Georgia.
&&
LAT...LON 3383 8276 3397 8278 3399 8272 3399 8266
3398 8265 3387 8261 3387 8258 3386 8260
TIME...MOT...LOC 2351Z 274DEG 45KT 3389 8249
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:46 PM EDT, 5 hours 39 minutes earlier.
Area forecast discussion, Jun 7, 1:46 PM EDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 7 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 128 PM EDT Sat Jun 7 2025
Key Messages:
- A line of strong to severe thunderstorms will move through
north Georgia between 4 PM and 11 PM this evening, with
damaging winds in the 50 to 70 mph range being the primary
threat.
- An isolated severe wind threat may continue on Sunday,
especially in central Georgia.
This Evening & Tonight
The most immediate concern in the forecast remains the line of strong
to severe thunderstorms that is expected to move through north
Georgia this evening. The line of storms which started in the
Central Plains yesterday continues to march in our direction, and it
was prominent on radar over MS/AL as of 1 PM. The line has a history
of producing damaging straight line winds across Arkansas and
Mississippi. It should encroach upon the GA/AL border by around 4 PM
and then rapidly move east across the northern half of the state. By
11 PM or so the threat from this initial line of storms should have
ended or be rapidly diminishing. The environment ahead of the line
looks slightly more unstable than it did at this time yesterday in
the CAM guidance. MUCAPE values in the 1800 to 2500 J/kg range
should be in place for the storms to ingest. The shear environment
remains modest with 15 to 30 kts (0 to 6 kts) of largely
unidirectional shear expected. This should be enhanced by strong
cold pooling (indicated in most of the CAM guidance) and mid/upper
level support from a shortwave trough, both of which should assist
MCS maintenance this evening. The risk for 50 to 70 mph wind gusts
remains and has expanded further eastwards. All counties along and
north of Interstate 20 could experience these conditions during the
4 PM to 11 PM time window. There continue to be a wind risk for
areas further south (central Georgia), but the overall threat
decreases as your distance from Interstate 20 increases.
Over the last 12 hours CAM guidance has been trending toward
additional convection behind the primary line of thunderstorms this
evening. If this convection develops, then a lower end threat for
isolated damaging wind gusts could linger through the overnight
hours. Redevelopment appears most likely along the projected outflow
boundary laid down by this evenings MCS. This should place the
highest potential for overnight storms south of Interstate 20. A
couple isolated storms could occur further north, but the a more
stable boundary layer due to a lingering cold pool should limit the
severe threat.
Weather Concerns for Sunday:
Additional thunderstorms and a lingering severe weather threat will
remain for the region on Sunday. The location of the highest threat
area and greatest storm chances should correlate to the location of
the lingering outflow boundary from storms this evening and
overnight. At this time the consensus in the CAM guidance places
this feature along or just south of a line from Columbus to Macon.
However, forecaster confidence in this is low due to lingering
uncertainty in how convection plays out overnight. It is entirely
possible that overnight convection could push the outflow as far
south as southern Georgia (see the 12 HRRR run), an this would lead
to little or no severe convection in north and central Georgia
Sunday. Any areas along or south of the outflow should be in a high
CAPE and low shear environment on Sunday. This, along with high
precipitable water values (1.7 to 2.0 inches), would favor
precipitation loading and downbursts as the primary severe weather
threat. Thus the damaging wind threat should be more isolated on
Sunday. Lightning will continue to be a concern for any outdoor
events.
Albright
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 128 PM EDT Sat Jun 7 2025
Key Messages:
- Chances for showers and thunderstorms each afternoon over the
next 7 days, with potential for severe thunderstorms once
again on Monday.
- Any storms that do form will be efficient rainfall producers,
capable of supporting localized/nuisance flooding.
A glance at the extended range reveals a (literal) rinse and repeat
pattern, with diurnally-driven convection likely each afternoon and
evening, further supported by the interaction of a series of
shortwaves rounding the base of a broader mid-level trough with a
lingering baroclinic zone meandering about the northern Gulf. In
addition to garden-variety, summer-like thunderstorms capable of
upending any outdoor activities with frequent lighting and locally
heavy rainfall and making for a wet afternoon commute, chances for
severe thunderstorms will linger into the start of the work week.
The SPC has outlooked all of north and central Georgia in a Day 3
Slight (level 2 out of 5) Risk for Monday. In keeping with the theme
of the previous several days of severe weather chances, the primary
anticipated hazard is likely to be damaging wind gusts associated
with a quasi-line of storms making its way to the south and east.
Reinvigoration of convection is likely along any remnant or leading
outflow boundaries (of which there may be many), the location of
which remains heavily dependent on Sunday's activity. However, the
parameter space for the event will be relatively unchanged -- modest
lapse rates to 7 C/km or so, remnant outflow boundaries for lift,
instability on the order of 1500-2000 J/kg or greater, and bulk
shear of 20-25kts -- and thus the ceiling would be similar to Sunday
wherever convective initiation occurs.
Multiple waves of high-PWAT airmasses (as high as 2") will support
efficient rainfall producers even if storms are patchy in nature.
WPC has all of north and central Georgia under a Marginal Risk for
Excessive Rainfall on Monday, and a sliver of the Columbus area in a
Marginal Risk for Tuesday. 24-hr flash flood guidance is currently
on the order of 3.5-4.5" areawide, so not expecting widespread
flooding concerns at this time, but redevelopment over areas that
have received periods of heavy rainfall in days prior would mean
localized pockets of very saturated soils. As a result, isolated
flash or nuisance flooding is possible in instances of
training/backbuilding or particularly heavy showers or
thunderstorms.
For Sunday through midweek, the forecast area will be largely post-
frontal, doing little to properly dry us out, but contributing to
highs slightly below average -- in the upper-70s to near 90. Beyond
that, expect highs to warm a degree or two each day until we're back
in the 80s to lower-90s. Overnight lows will be fairly uniformly in
the upper-50s to lower 70s.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 123 PM EDT Sat Jun 7 2025
A line of thunderstorms will move through north Georgia between
20Z today and 04Z Sunday, with impacts likely for the Atlanta
area TAFS and KMCN. Impacts are possible at KCSG and KMCN as well.
Additional shower and thunderstorm activity is possible between
04Z Sunday and 00Z Monday, but confidence in timing or location is
low. Patchy MVFR ceilings are possible between 09Z and 15Z
Sunday. Winds will continue to be from the west through Sunday.
//ATL Confidence...18Z Update...
Moderate confidence in the timing of storms between 22Z today and
02Z Sunday.
Low confidence in the occurrence of any storms after 02Z Sunday.
Moderate confidence in the wind and ceiling forecasts.
Albright
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 69 84 66 86 / 80 40 20 50
Atlanta 71 83 68 85 / 80 60 30 70
Blairsville 64 79 60 82 / 90 50 20 50
Cartersville 69 83 65 86 / 80 60 20 60
Columbus 74 89 70 87 / 50 60 50 90
Gainesville 69 82 66 84 / 80 50 20 50
Macon 74 88 70 87 / 50 60 50 80
Rome 69 84 66 86 / 70 60 20 60
Peachtree City 70 84 67 85 / 80 60 30 70
Vidalia 75 90 72 87 / 20 50 60 90
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Albright
LONG TERM....96
AVIATION...AlbrightHazardous weather outlook, Jun 7, 11:51 AM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1151 AM EDT Sat Jun 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1151 AM EDT Sat Jun 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A line of strong to severe thunderstorms will move across north and central Georgia between 4 PM and 11 PM this evening. Wind gusts in the 50 to 70 mph range are the primary potential hazard. Damage to trees in and power lines is likely for some areas along and north of Interstate 20. Frequent lighting will also occur, and a brief burst of hail or a spin up tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are possible Sunday, especially in central Georgia. A few storms could be severe, especially across central Georgia, with the primary hazard being isolated damaging wind gusts. Daily thunderstorm activity will continue in Georgia through next Thursday. A limited potential for severe weather will exist each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 7, 6:41 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT Sat Jun 7 2025
GAZ060>062-074-075-072315-
Washington GA-Putnam GA-Glascock GA-Hancock GA-Warren GA-
641 PM EDT Sat Jun 7 2025
...A strong thunderstorm will impact portions of southwestern Warren,
southeastern Putnam, Hancock, west central Glascock and northwestern
Washington Counties through 715 PM EDT...
At 641 PM EDT, a strong thunderstorm was near Oconee Springs Park, or
10 miles west of Sparta, moving east at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sparta, Mitchell, Hamburg State Park, Shoals, Devereux, Jewell,
Beulah, Warthen, Beall Springs, Linton, Oconee Springs Park,
Rockville, Agricola, Shoulderbone, and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and east central Georgia.
&&
LAT...LON 3305 8275 3314 8309 3315 8310 3319 8327
3339 8321 3338 8318 3336 8316 3338 8313
3332 8268
TIME...MOT...LOC 2241Z 283DEG 33KT 3328 8315
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 7, 6:46 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
646 PM EDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 3 SW Thomas Crossroads 33.37N 84.71W
06/07/2025 Coweta GA Public
Large tree limbs down near the intersection
of Lower Fayetteville Road and Mary Freeman
Road.
&&Local storm report, Jun 7, 6:49 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
649 PM EDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 3 SW Thomas Crossroads 33.37N 84.71W
06/07/2025 Coweta GA Public
Large tree limbs down near the intersection
of High Point North Drive and Portico Place.
&&Local storm report, Jun 7, 6:55 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
655 PM EDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 1 SW Chamblee 33.89N 84.31W
06/07/2025 DeKalb GA Public
Tree downed near the Walmart in Chamblee.
Near Peachtree Road and Chamblee Tucker
Road.
&&Local storm report, Jun 7, 7:03 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
703 PM EDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Tstm Wnd Dmg 1 WSW Peachtree City 33.39N 84.59W
06/07/2025 Fayette GA NWS Employee
Tree snapped and downed along Huddleston
Road in front of Lifeswitch Driving Academy.
&&Special weather statement, Jun 7, 7:06 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Sat Jun 7 2025
GAZ037>039-049>051-061-062-072330-
Taliaferro GA-Wilkes GA-Morgan GA-Hancock GA-Warren GA-Oglethorpe GA-
Oconee GA-Greene GA-
706 PM EDT Sat Jun 7 2025
...A strong thunderstorm will impact portions of southeastern Oconee,
west central Warren, southeastern Morgan, north central Hancock,
Greene, Taliaferro, southwestern Wilkes and southwestern Oglethorpe
Counties through 730 PM EDT...
At 706 PM EDT, a strong thunderstorm was over Greshamville, or 7
miles northwest of Greensboro, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Maxeys, Rayle, Veazey, Wrayswood, Greshamville, Powelton,
Newtown, Parks Mill, Swords, Penfield, Lyneville, Carters Grove,
Robinson, and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, north central, northeastern and east central Georgia.
&&
LAT...LON 3341 8281 3349 8335 3375 8333 3384 8280
TIME...MOT...LOC 2306Z 271DEG 28KT 3362 8330
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:17 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jun 6, 8:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 6, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 32 min |
| Jun 6, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 18 min |
| Jun 6, 11:30 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jun 7, 12:00 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 30 min |
| Jun 7, 12:26 AM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| Jun 7, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Haralson, Polk, Walker | 47 min |
| Jun 7, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 47 min |
| Jun 7, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 40 min |
| Jun 7, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gilmer, Gordon, Haralson and 5 more | 52 min |
| Jun 7, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 44 min |
| Jun 7, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Murray, Union, Whitfield | 42 min |
| Jun 7, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more | 46 min |
| Jun 7, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 42 min |
| Jun 7, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, Pickens | 42 min |
| Jun 7, 5:34 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin | 26 min |
| Jun 7, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 7, 5:41 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union, White | 34 min |
| Jun 7, 5:49 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more | 26 min |
| Jun 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more | 50 min |
| Jun 7, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Hall, Lumpkin, White | 28 min |
| Jun 7, 6:03 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Walton | 27 min |
| Jun 7, 6:07 PM EDT | Special Weather Statement | FFC | Butts, Harris, Henry, Lamar, Meriwether, Pike and 2 more | 38 min |
| Jun 7, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more | 48 min |
| Jun 7, 6:15 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Morgan, Newton | 30 min |
| Jun 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 37 min |
| Jun 7, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 29 min |
| Jun 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro and 1 more | 41 min |
| Jun 7, 6:41 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jun 7, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 45 min |
| Jun 7, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more | 44 min |
| Jun 7, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 26 min |
| Jun 7, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 49 min |
| Jun 7, 7:06 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 24 min |
| Jun 7, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 35 min |
| Jun 7, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 25 min |
| Jun 7, 7:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 7, 7:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.